MathSciNet Relay Station
MathSciNet bibliographic data
MR2367106 39A10 (39B52 39B72)
Farkas, Bálint; Harangi, Viktor; Keleti, Tamás; Révész, Szilárd György Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1325–1336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement